# SDR 2002UALA00521

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 72,749 hours, 18,074 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY SLIDE DEPLOYED.  THE AMT INVESTIGATED A VERBAL REPORT FROM THE INBOUND CREW THAT THE PLASTIC COVER HAD FALLEN OFF THE LEFT OVERWING DOOR RELEASE HANDLE.  IT WAS DETERMINED THAT THE HANDLE GRIP WAS ROTATED 90 DEGREES FROM ITS CORRECT POSITION.  THE AMT THOUGHT HE COULD TWIST THE HANDLE WITHOUT DISTURBING THE RELEASE HANDLE.  HE HAD NOT DISARMED THE SYSTEM.  THE SLIDE BLEW.
